# SDR SWIA200616253

- Difficulty date: February 15, 2006
- Submitted: February 20, 2006
- Operation: Air carrier
- Aircraft: N935SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7725
- Aircraft time: 7,264 hours, 6,382 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Motor-Brake Unit
- Part number: 5332D1007
- Part serial: 1819
- Condition: Malfunctioned
- Location: T/E Flap
- Stage of operation: TO
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

WHITE STATUS MSG (FLASH HALFSPEED) JUST  BEFORE TAKEOFF.  REPLACED  RT MOTOR BRAKE IAW AMM 27-52-05.  OPERATIONAL CHECK GOOD.
